# SDR P5CA9500530

- Difficulty date: July 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Corrosion
- Location: Nr 14 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON U-CHANNEL FAIRING ON HINGE BRACKET, INBOARD HINGE OF NR 14 LEADING EDGE FLAP.  MANUFACTURED BRACKET PER BOEING SRM 51-20-01, INSTALLED PER 51-30-02.
